Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 190

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A combinatorial approach to the diagonal $N$-representability problem
Mark Laurance Yoseloff.
Trans. Amer. Math. Soc. 190 (1974), 1-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0337218
Classical quotient rings
Robert C. Shock.
Trans. Amer. Math. Soc. 190 (1974), 43-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338044
A bounded difference property for classes of Banach-valued functions
Wilbur P. Veith.
Trans. Amer. Math. Soc. 190 (1974), 49-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0387969
Square integrable representations of semisimple Lie groups
Juan A. Tirao.
Trans. Amer. Math. Soc. 190 (1974), 57-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338270
Indecomposable polytopes
Walter Meyer.
Trans. Amer. Math. Soc. 190 (1974), 77-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338929
Goldie-like conditions on Jordan matrix rings
Daniel J. Britten.
Trans. Amer. Math. Soc. 190 (1974), 87-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0349772
Class numbers of real quadratic number fields
Ezra Brown.
Trans. Amer. Math. Soc. 190 (1974), 99-107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0364172
Injective modules and localization in noncommutative Noetherian rings
Arun Vinayak Jategaonkar.
Trans. Amer. Math. Soc. 190 (1974), 109-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0349727
Primitive satisfaction and equational problems for lattices and other algebras
Kirby A. Baker.
Trans. Amer. Math. Soc. 190 (1974), 125-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0349532
An algebraic property of the Čech cohomology groups which prevents local connectivity and movability
James Keesling.
Trans. Amer. Math. Soc. 190 (1974), 151-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0367973
Nonlinear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients
Jean-Pierre Gossez.
Trans. Amer. Math. Soc. 190 (1974), 163-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0342854
Koebe sequences of arcs and normal meromorphic functions
Stephen Dragosh.
Trans. Amer. Math. Soc. 190 (1974), 207-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338376
A Siegel formula for orthogonal groups over a function field
Stephen J. Haris.
Trans. Amer. Math. Soc. 190 (1974), 223-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0349584
Conditions for a TVS to be homeomorphic with its countable product
Wesley E. Terry.
Trans. Amer. Math. Soc. 190 (1974), 233-242
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338725
A new characterization of tame $2$-spheres in $E^{3}$
Lawrence R. Weill.
Trans. Amer. Math. Soc. 190 (1974), 243-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0339188
Standard polynomials in matrix algebras
Louis H. Rowen.
Trans. Amer. Math. Soc. 190 (1974), 253-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0349715
On dynamical systems with the specification property
Karl Sigmund.
Trans. Amer. Math. Soc. 190 (1974), 285-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0352411
Ergodic measure preserving transformations with quasi-discrete spectrum
James B. Robertson.
Trans. Amer. Math. Soc. 190 (1974), 301-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0344419
Convolution operators on $G$-holomorphic functions in infinite dimensions
Philip J. Boland and Seán Dineen.
Trans. Amer. Math. Soc. 190 (1974), 313-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0407599
Finite extensions of minimal transformation groups
Robert J. Sacker and George R. Sell.
Trans. Amer. Math. Soc. 190 (1974), 325-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0350715
Singular perturbations for systems of linear partial differential equations
A. Livne and Z. Schuss.
Trans. Amer. Math. Soc. 190 (1974), 335-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0340780
Property $SUV^{∞}$ and proper shape theory
R. B. Sher.
Trans. Amer. Math. Soc. 190 (1974), 345-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0341389
Global dimension of tiled orders over commutative noetherian domains
Vasanti A. Jategaonkar.
Trans. Amer. Math. Soc. 190 (1974), 357-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0354754
Semigroups with midunits
Janet E. Ault.
Trans. Amer. Math. Soc. 190 (1974), 375-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0340456
Countable unions of totally projective groups
Paul Hill.
Trans. Amer. Math. Soc. 190 (1974), 385-391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338212
On structure spaces of ideals in rings of continuous functions
David Rudd.
Trans. Amer. Math. Soc. 190 (1974), 393-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0350690
Isometries of $^{∗} $-invariant subspaces
Arthur Lubin.
Trans. Amer. Math. Soc. 190 (1974), 405-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338823
Regular self-injective rings with a polynomial identity
Efraim P. Armendariz and Stuart A. Steinberg.
Trans. Amer. Math. Soc. 190 (1974), 417-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0354763
Erratum to: “Weakly almost periodic functionals on the Fourier algebra” (Trans. Amer. Math. Soc. 185 (1973), 501–514)
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 190 (1974), 427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0372532